Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pinkish spotting, cramps. On birth control. Chances of implantation bleeding?

please can u please help me i have been on the implant a year and 4 months as its contreception i have been haven says that implant stops u overlaten but a week to two weeks ago been overlaten a lot with some cramps ...and today after not haven a period for a whole year..i was happy to see a clear light pink discharge i thought it was my period but read about implantation bleeding ..i have been realy realy moody and snappy reli bad head achs back ach and im reli woried about what this is as it feels reli like period pains :( can u please help
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Implant can cause side effects like cramps, head ache, amenorrhea and irregular spotting etc.
So more possibly the pink discharge you noticed could be side effect of the implant.
And it will usually subside soon.
You can go for pregnancy test once which will clarify the doubt regarding pregnancy.
For more details you can ask me through:
Take care.

Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor